Optimal control of nonlinear systems with input constraints using linear time varying approximations

Creative Commons License

Itik M.

Nonlinear Analysis: Modelling and Control, vol.21, no.3, pp.400-412, 2016 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 21 Issue: 3
  • Publication Date: 2016
  • Doi Number: 10.15388/na.2016.3.7
  • Journal Name: Nonlinear Analysis: Modelling and Control
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.400-412
  • Karadeniz Technical University Affiliated: Yes